# SDR QXEA0100116

- Difficulty date: January 31, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- Aircraft time: 35,990 hours, 49,663 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LOWER FINGERNAIL DECK OUTBOARD FORE/AFT STIFFENER IS CRACKED AT GEARWELL WALL VERTICAL STIFFENER OF LEFT HAND NACELLE.  REPAIRED IAW DHC-8 SRM 51-40-11 AND 51-20-16.
